| Model Number |
TRIEEA28XT |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a colorectal anastomosis, the staples did not close so the anastomosis failed; however, the tissue donut was complete.To resolve the issue, a complete revision of the surgical part was performed and a second circular stapler was used.The surgical time was delayed by more than thirty minutes as a result of the event.